欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  17 篇文章
     
     
 
New Asymptotical Stability and Uniformly Asymptotical Stability Theorems for Nonautonomous Difference Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 10 Page: 1023-1031
       
 
Dynamic Stiffness Analysis of Repetitive Control System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 10 Page: 1032-1042
       
 
Dynamic Behavior Induced by the Cooperation between Two Different Ionic Conductances in a Mathematical Model of Vibrissa Motoneurons

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 10 Page: 1043-1048
       
 
Reduced Differential Transform Method for Solving Linear and Nonlinear Goursat Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 10 Page: 1049-1056
       
 
Fraction of Missing Information (γ) at Different Missing Data Fractions in the 2012 NAMCS Physician Workflow Mail Survey

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 10 Page: 1057-1067
       
 
Transformation of the Navier-Stokes Equation to the Cauchy Momentum Equation Using a Novel Mathematical Notation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 10 Page: 1068-1073
       
 
New Implementation of Reproducing Kernel Method for Solving Functional-Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 10 Page: 1074-1081
       
 
Stability Analysis of SIQS Epidemic Model with Saturated Incidence Rate

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 10 Page: 1082-1086
       
 
Review Study of Detection of Diabetes Models through Delay Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 10 Page: 1087-1102
       
 
Effects of Bayesian Model Selection on Frequentist Performances: An Alternative Approach

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 10 Page: 1103-1115